# SDR DL72L992723

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fasteners
- Part number: 652163261
- Condition: Missing
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE REPAIR AFT SPAR, LWR.ANGLE 32 TO 37 INCHES FROM I/B HAD MISSING FASTENERS.  REMOVED I/B SECTION OF SPAR RAIL, FABRICATED REPLACEMENT SECTIONS AND INSTALLED PER M/M 57-52-0 FIG 802, ON SHOP ORDER 847111.
